I had Belotero injected by my eye and all of the bruising has resolved with the exception of this spot. It has been there 14 days and wanted to know should I be concerned or does it just need more time to resolve. Thank you for your response.
Bruise Developed Under my Eye After Belotero and Has Been There for 14 Days? (photo)
Doctor Answers 8
Bruising can take up to 2- 4 weeks to resolve in some patients. I had one patient who took nearly a month for the bruising to completely disappear. I do find arnica montana helpful as both a pill and cream.
Bruising from Belotero
Bruising with filler depends on injection technique and you
Sometimes it can take up to 2-3 weeks for bruising to resolve. If your dermatologist has a pulsed-dye laser, he or she can laser the bruise within 24-48 hours of it forming, which can help it disappear faster.
I hope this helps!
You might also like...
Bruisestick for facial filler bruising, including Belotero
Our office recommends bruisestick ointment for bruising after injectable fillers, especially around the eyes.
Raffy Karamanoukian MD FACA
Bruise with Belotero
Sometimes more severe bruising can take up to 3 weeks to resolve. The remaining spot will probably go away within the next week or so.
Bruise lasting 14 days after Belotero?
It appears to be just a typical bruise. Nothing particularity concerning. You may try Arnica if you have not done so. Warm compresses may also help it to dissipate.
Bruising after Belotero
Although it is less common than with other thicker fillers, one can get bruising after Belotero. It is also more likely to occur when injected in thin skin areas- like under the eyes. It should resolve shortly, even though it has been persistent for 14 days. Ways to reduce the risk of bruising in the future is avoiding blood thinner medications and herbal supplements such as aspirin and fish oil 5-7 days before the procedure as well as staying away from alcohol a day or two before. Using ice during and after procedure can help and many patients also swear by Arnica tablets prior to the injections.
Bruise after Belotero
While it does not happen all of the time, it is possible to get a bruise with any type of injection, including Belotero. The area that gets bruised the most easily is under the eye. It appears that you still have a bit of a yellowish-greenish hue surrounding the spot, so I would say that you just need to give it some more time for the bruise to resolve.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.